| Model Number |
4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy after the first hour, the camera started to get more hot than usual.The nurse had wrapped the device in an additional fabric around it to keep holding it until the end of surgery.There was no harm for patient, operator or third party reported.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
(no problem found) the evaluation did not identify any issues relevant to the reported event.